Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A general Clebsch-Gordan theorem


Author: Robert Steinberg
Journal: Bull. Amer. Math. Soc. 67 (1961), 406-407
DOI: https://doi.org/10.1090/S0002-9904-1961-10644-7
MathSciNet review: 0126508
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Cartier, On H. Weyl's character formula, Bull. Amer. Math. Soc. vol. 67 (1961) p. 228-230. MR 146306
  • 2. B. Kostant, A formula for the multiplicity of a weight, Trans. Amer. Math. Soc. vol. 93 (1959) pp. 53-73. MR 109192


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10644-7

American Mathematical Society